# SDR REXA2015032200339

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 3,252 hours, 2,143 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Trim Panel
- Condition: Defective
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED WATER LEAK FROM COCKPIT ESCAPE HATCH & ALSO WATER DRIPS FROM OVERHEAD INSTRUMENT PANELS.  R & R CREW HATCH OUTER TRIM PANEL IAW 25-16-06.  NOTED DAMAGE RT AFT CORNER OF TRIM PANEL, PROBLEM RECTIFIED.
